# SDR 29GA2019090400001

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 38,635 hours, 43,196 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT: 72 GGT/FLL UPON LANDING REDUCE BREAKING AFFECTIVENESS. CORRECTIVE ACTION:PERFORMED BLEEDING OF BRAKES ASSEMBLIES IAW AMM 32-42-00-02. BRAKE SYSTEM TEST GOOD IAW AMM 32-42-40.
